# SDR ABXA9701012

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 99115823
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUNR FWD SERVICE DOOR LOWER BEAM CRACKED AND SECOND BEAM FROM BOTTOM CRACKED.  REPAIRED LOWER BEAM (P/N 9911582-3) AND SECOND BEAM (P/N 9911581-3) IAW DC9 SRM 52-05.
